18 Endeavor, Suite 200, Irvine, CA

I got my lips injected yesterday. Is this amount of swelling after lip injections cause for concern?

Cosmetic Treatments QuestionsCategory: Lip AugmentationI got my lips injected yesterday. Is this amount of swelling after lip injections cause for concern?
A patient asked 3 years ago
Something I have done before. One side of my lip was uneven so she put more filler in the one side. I woke up this morning with a substantial amount of swelling in the side that got more filler. Something that has not happened to me before. I had a 1 1/4 syringe
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Swelling After Lip Injection

 
Hi and thank you for your question! Swelling is common after lip injection and it might vary from patient to patient or even from treatment to treatment in the same patient. Based on the picture, you do appear to have more swelling that we usually see, but this much swelling is not unheard of and it shouldn’t be a cause of concern per se as long as you are not experiencing any other signs or symptoms. The swelling might get worse on the 2nd day, but it is expected to gradually get better and should be fully resolved within 2 weeks. At any time if there are any concerns, the best is to do a follow up with your physician. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.